# SDR SWIA200617117

- Difficulty date: July 21, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 4,393 hours, 2,913 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STEP NR 3 FOUND CRACK AT FWD SIDE HANDRAIL STOW SUPPORT BRACKET, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR PARTS PER CRJ700 REO 670-52-11-104 REV -A.
